On small deviations of Gaussian processes using majorizing measures

Tom 129 / 2012

Michel J. G. Weber Colloquium Mathematicum 129 (2012), 41-59 MSC: Primary 60F15, 60G50; Secondary 60F05. DOI: 10.4064/cm129-1-3


We give two examples of periodic Gaussian processes, having entropy numbers of exactly the same order but radically different small deviations. Our construction is based on Knopp's classical result yielding existence of continuous nowhere differentiable functions, and more precisely on Loud's functions. We also obtain a general lower bound for small deviations using the majorizing measure method. We show by examples that our bound is sharp. We also apply it to Gaussian independent sequences and to a generic class of ultrametric Gaussian processes.


  • Michel J. G. WeberUniversité Louis-Pasteur et C.N.R.S.
    7 rue René Descartes
    67084 Strasbourg Cedex, France

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek